# SDR SWI2024F00917

- Difficulty date: July 24, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK (RBL9) HAS SIGNS OF CORROSION FROM FS349.00-FS485.00. (C-CHECK RO 10/6/2024) (FILED CLOSED)REPAIRED CORRODED RH FLOOR SEAT TRACK (RBL9) FROM FS 349.00 - FS 485.00 (2) PLACES.POST BLEND DIMENSIONS ARE L=5.00" W=0.90" D=0.0083" (2) L=1.6" W=0.90" D= 0.0095". FOUND TO BE WITHIN LIMITS IAW CRJ700 SRM 53-21-49 & SRM 51-21-11.CAL TOOL:DEPTH GAUGE USED AV-7277CAL DUE AUG2024
